A note on the structure of the zeros of a polynomial and Sendov's conjecture

被引:0
作者
Sofi, G. M. [1 ]
Shah, W. M. [1 ]
机构
[1] Cent Univ Kashmir, Dept Math, Ganderbal 191201, India
来源
CUBO-A MATHEMATICAL JOURNAL | 2023年 / 25卷 / 03期
关键词
Polynomials; zeros; critical points;
D O I
10.56754/0719-0646.2503.515
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
In this note we prove a result that highlights an interesting connection between the structure of the zeros of a polynomial p(z) and Sendov's conjecture.
引用
收藏
页码:515 / 521
页数:7
相关论文
共 50 条
[1]   Distribution of Zeros and Critical Points of a Polynomial, and Sendov’s Conjecture [J].
G. M. Sofi ;
W. M. Shah .
Journal of Contemporary Mathematical Analysis (Armenian Academy of Sciences), 2023, 58 :384-388
[2]   Distribution of Zeros and Critical Points of a Polynomial, and Sendov's Conjecture [J].
Sofi, G. M. ;
Shah, W. M. .
JOURNAL OF CONTEMPORARY MATHEMATICAL ANALYSIS-ARMENIAN ACADEMY OF SCIENCES, 2023, 58 (05) :384-388
[3]   ON SENDOV'S CONJECTURE ABOUT CRITICAL POINTS OF A POLYNOMIAL [J].
Nazir, Ishfaq ;
Mir, Mohammad Ibrahim ;
Wani, Irfan Ahmad .
KOREAN JOURNAL OF MATHEMATICS, 2021, 29 (04) :825-831
[4]   On Sendov's Conjecture [J].
Sofi, G. M. ;
Shah, W. M. .
RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO, 2023, 72 (01) :493-497
[5]   On Sendov’s Conjecture [J].
G. M. Sofi ;
W. M. Shah .
Rendiconti del Circolo Matematico di Palermo Series 2, 2023, 72 :493-497
[6]   On Sendov?s conjecture [J].
Cotirla, Luminita-Ioana ;
Szasz, Robert .
FILOMAT, 2023, 37 (16) :5283-5286
[7]   A REMARK ON SENDOV CONJECTURE [J].
Kumar, Prasanna .
COMPTES RENDUS DE L ACADEMIE BULGARE DES SCIENCES, 2018, 71 (06) :731-734
[8]   SOME CLASSES OF POLYNOMIALS SATISFYING SENDOV'S CONJECTURE [J].
Sofi, Ghulam Mohammad ;
Ahanger, Shabir Ahmad ;
Gardner, Robert Bentley .
STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, 2020, 57 (04) :436-443
[9]   A Private Case of Sendov's Conjecture [J].
Stoyanov, Todor Stoyanov .
EUROPEAN JOURNAL OF PURE AND APPLIED MATHEMATICS, 2020, 13 (04) :807-813
[10]   Non-Archimedean Sendov’s Conjecture [J].
Daebeom Choi ;
Seewoo Lee .
p-Adic Numbers, Ultrametric Analysis and Applications, 2022, 14 :77-80